Discussions that mention morphine

Addiction & Recovery board


You should contact your doc asap and ask him about the clonodine. Withdrawing from the patch is worse than withdrawing from Morphine. Fentanol is extremely potent and you need to talk to your doctor about not only this, but also the xanax issue. He needs to tell you how to taper down from xanax. There is another person here that can help you as well. I believe she says to taper 10% every three weeks until you are down to nothing... You have to go slow w/xanax as you can have a seizure if you completely stop it. Sometimes they will switch you to valium as it's a longer acting benzo and is somewhat easier to taper on.

I cannot believe you cold turkeyed the Fentanol patch. You have no idea what you have just accomplished. This is extremely difficult - seriously, it's stronger than morphine. Be proud of yourself - stay off of ALL opiates. You have gotten through the worst part of the opiate wds. Because the patch is a long acting opiate, you might still feel yucky for a little while longer yet but it won't be long and you will be feeling good. I would go ahead and talk to the doc about taking the clonodine because that can give you great relief from your opiate withdrawals.

As far as the xanax - do research and talk to your doc - you need to slowly taper. Keep us posted and take care of yourself. Don't slip up again on those opiates. You have made HUGE progress!